# SDR AALA202402207153

- Difficulty date: February 14, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 32,565 hours, 13,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED TAB MISSING FROM DOOR L2 GIRT BAR.**SUPPLEMENTAL REPORT WILL FOR (AALA202402157153): REPLACED HEAT SHRINK TUBING FOR L2 DOOR GIRT BAR. PER AARD 25-66-00-4.**(CLOSED).
